I was on Junel for about 1 year and from the start of this pill never had a cycle. I took a test and it was negative. I spoke to my OB/GYN and he state that the pill worked just really well for me. I trusted the Dr and so continued on the pill. My husband and I after the year on Junel wanted to start trying for a baby. It has been 3 years now and still have not had only 3 light cycles, which means no baby yet. I have spoke to my OB/GYN which first had me on clomid and that gave me only on period. Then after trying that I was recommend to a endocranologist/ Infertility specialist. My OB/GYN wanted the Dr to no endocranology because I also have hashimoto's low thyroid problems since I was 4 years old, which I know is a autoimmune disease. I was stated for everything and so was my husband to cover all the bases. The only thing that came up was that my pituatary gland was not functioning as it should be. I do not have any tumors in my pituatary so that was ruled out as well. My infertility doctor put me on a medication to make my pituatary function correctly. The doctor told me that it should start me period within 2 weeks and I should not have anymore problems. Unfortunatly the period never came during this medication, even though my labs should the medication working. The doctor also states my lining is thin and possible when I ovulate (which I am even though no period) and have intercourse nothing would stick even if the egg was fertilized. Now, I am wondering if I should get on hormone shots in my stomach. I am scared to spend all this money and still not have no period and no baby. What now? I really need some help! I want to be a mother so badly and cry every month for what I do not have. I am not rich so I need to be cautious on my decision. PLEASE HELP we really want to be parents and I want a period!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.